# SDR FDEA201401020003

- Difficulty date: January 2, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 28,136 hours, 14,724 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: A5361056220300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS COMPARTMENT, CROSSBEAM NLG FRAME 15A WEB FACE AT ATTACHMENT FITTING OF RACK 107VU FOUND CRACKED.   DRILLED FASTENER HOLES TO ALL THE REPAIR PARTS PER A300-600F SRM51-40-40  APPLIED PAINT PER A300-600F SRM51-75-21  INSTALLED REPAIR PARTS PER  A300-600F SRM51-40-21
